# SDR ASAA0010114

- Difficulty date: August 10, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, THE UPPER FUSELAGE FRAME STATION 480, STRINGER 5R, RBL 28, HOLES WERE FOUND TO HAVE SHORT EDGE MARGIN.  REPAIRED PER EM 5310-01719.  (M)
